MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE L +3.5; HIP METAL BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE L +3.5; HIP METAL BALL HEAD
Catalog Number 01.25.023
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 july 2019: lot 082621/t: (b)(4) items manufactured and released on 21-feb-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on 10 july 2019: liner: mpact 01.32.3248hcat hooded pe hc liner ø32/f (k132879) lot 162916: (b)(4) items manufactured and released on 24-may-2016.Expiration date: 2021-05-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a dislocation of the head from the liner 2 years after primary.The surgeon revised the medacta cup and liner with another company's product and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE L +3.5
Common Device Name
HIP METAL BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8814970
Report Number3005180920-2019-00595
Device Sequence Number342843
Product Code JDI
UDI-Device Identifier07630030805172
UDI-Public07630030805172
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number01.25.023
Device Lot Number082621/T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;